In this article, we shall establish sufficient conditions for the existence of mild solutions for second order semilinear integro-differential evolution equations in Fre'chet spaces , where is an Banach space. Our approach is based on the concept of a measure of noncompactness and Tykhonoff fixed point theorem. For illustration we give an example.
Jawahdou, A. (2019). Existence of mild solutions of second order evolution integro-differential equations in the Fre'chet spaces. Journal of Mathematical Modeling, 7(3), 305-318. doi: 10.22124/jmm.2019.13018.1256
MLA
Jawahdou, A. . "Existence of mild solutions of second order evolution integro-differential equations in the Fre'chet spaces", Journal of Mathematical Modeling, 7, 3, 2019, 305-318. doi: 10.22124/jmm.2019.13018.1256
HARVARD
Jawahdou, A. (2019). 'Existence of mild solutions of second order evolution integro-differential equations in the Fre'chet spaces', Journal of Mathematical Modeling, 7(3), pp. 305-318. doi: 10.22124/jmm.2019.13018.1256
CHICAGO
A. Jawahdou, "Existence of mild solutions of second order evolution integro-differential equations in the Fre'chet spaces," Journal of Mathematical Modeling, 7 3 (2019): 305-318, doi: 10.22124/jmm.2019.13018.1256
VANCOUVER
Jawahdou, A. Existence of mild solutions of second order evolution integro-differential equations in the Fre'chet spaces. Journal of Mathematical Modeling, 2019; 7(3): 305-318. doi: 10.22124/jmm.2019.13018.1256